# SDR DALA12009545651

- Difficulty date: September 29, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AT BS 1640 LBL 3 TO RBL 3.  REMOVED CORROSION  AT MAIN CABIN FLOORBEAM & FOUND OUT OF LIMITS IN REF SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101.  REPAIRED UPPER TEE IN REF SRM 53-00-51, REPAIR 3.  COMPLETED INSPECTED.
